# SDR ASAA2025073159823

- Difficulty date: July 31, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 59,872 hours, 18,045 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Faceplate
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS LEFT EXIT SIGN FACE PLATE DETACHED. GROUNDED - YES. REINSTALLED AFT L/H EXIT AMG SIGN FACE PLATE REF IPC 33-51-05-02A.
